# SDR VNAA9908006

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 3280100
- Condition: Failed
- Location: Cabin
- Part time: 95,097 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TESTING THE EMERGENCY LIGHTS WAS REPORTED AS INTEMITTANT FROM THE CREW.  MAINTENANCE INSPECTED AND REPLACED THE FLIGHT ATTENDANT PANEL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-12-15.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
